# SDR HEEA076625

- Difficulty date: October 4, 2001
- Submitted: October 22, 2001
- Operation: General aviation
- Aircraft: N974AE
- Make and model: Snias AS350B
- Aircraft serial: 2653
- Aircraft time: 4,713 hours
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Bearing
- Part number: EMRL8RSP3C
- Condition: Worn
- Location: Main Rotor Servo
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN ROD END BEARINGS ON MAIN ROTOR SERVOS. PENDING VENDOR RETURN FOR CREDIT.
